# SDR IPXA2024102334491

- Difficulty date: September 27, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 24,190 hours, 14,512 cycles
- System (JASC): 5751 · Ailerons
- Part: Stringer
- Part number: A57661001179
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR R/H I/B AILERON P/N A57661001179 HAS A GOUGE WITH A CRACK IN IT ON FITTING. COMPLIED WITH EO-91570-REQ1 AND VTMAE FINAL EA 300-5761-27-A3701 REV -. REVIEWED
